RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chiganova, N V

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:99
Abstract pages:387
Full texts:126
References:92

http://www.mathnet.ru/eng/person33982
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/731390

Publications in Math-Net.Ru
2006
1. K. B. Sabitov, N. V. Chiganova, “The Tricomi problem for an equation of mixed type with a nonsmooth line of power degeneration”, Izv. Vyssh. Uchebn. Zaved. Mat., 2006, 7,  65–76  mathnet  mathscinet; Russian Math. (Iz. VUZ), 50:7 (2006), 62–73
2003
2. N. V. Chiganova, “The eigenvalue problem for an equation of mixed type with two lines of degeneracy”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 9,  67–73  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 47:9 (2003), 63–69

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020